MAUDE Adverse Event Report: SMITH & NEPHEW, INC. KNIFE RASP; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. KNIFE RASP; ACCESSORIES,ARTHROSCOPIC
Catalog Number 72201661
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery the doctor used the hammer to hit the clamp and the clamp got broken.No patient's injuries or delay were reported.Back-up device was available to complete the surgery.All the broken pieces were removed from the patient's anatomy.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.However, if the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
KNIFE RASP
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8608783
Report Number1219602-2019-00548
Device Sequence Number19463608
Product Code NBH
UDI-Device Identifier03596010606297
UDI-Public03596010606297
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72201661
Device Lot Number50499282
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1